MathSciNet Relay Station
MathSciNet bibliographic data
MR1755901 (2001f:22046) 22E46 (22D10 33C10 33C45 33C80 42C05 43A65)
Kostant, Bertram On Laguerre polynomials, Bessel functions, Hankel transform and a series in the unitary dual of the simply-connected covering group of ${\rm Sl}(2,{\bf R})$. Represent. Theory 4 (2000), 181–224 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement